# SDR SWAA2024062889892

- Difficulty date: May 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 297 LT WING 2024-341121<[01] REPLACED ANGLE ON TRAILING EDGE ORSS 297 LT WING IAW BU737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A3700 SHEET: 38 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1  REPLACED ANGLE ON TRAILING EDGE ORSS 297 LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A3700 SHEET: 38 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED ANGLE ON TRAILING EDGE ORSS 297 LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A3700 SHEET: 38 REV - SEE INDIVIDUAL SIGNOFFS BELOW
